MAUDE Adverse Event Report: ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS; NON-DEGRADABLE FIXATN FASTENER

ARTHREX, INC. DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS; NON-DEGRADABLE FIXATN FASTENER
Model Number DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an arthroscopic suturing of the meniscus the anchor slipped out of the bone and the suture did not stay in the place.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Complaint allegation is confirmed.Visual inspection identified the threads of the suture anchor, peek corkscrew® ft, tripleplay®,5.5 x 14.7 mm with two #2 fiberwire® and one #2 tigerwire® had warped.Functional testing was not performed due to the damage to the device.The method of bone preparation and the quality of the bone encountered were not specified.The most likely cause for the reported failure can be attributed to user error of the device due to improper bone preparation, misalignment insertion, and/or prying/leveraging of the device during insertion.

Brand Name
DX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20383490
Report Number1220246-2024-08017
Device Sequence Number20835237
Product Code MBI
UDI-Device Identifier00888867264991
UDI-Public(01)00888867264991(11)220614(17)270531(10)14971154
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K172612
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX FIBERTAK SUTURE ANCHOR, #1 FW & NDLS
Device Catalogue NumberAR-8990-1
Device Lot Number14971154
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer01/07/2025
Initial Report FDA Received Date10/07/2024
Supplement Report FDA Received Date02/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/14/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown